EconPapers    
Economics at your fingertips  
 

Estimation of proportional covariances

Søren Tolver Jensen and Soren Johansen

Statistics & Probability Letters, 1987, vol. 6, issue 2, 83-85

Abstract: In the model for proportional covariance matrices of p-dimensional normally distributed random variables, the existence and uniqueness of the maximum likelihood estimator is establishing using convexity results.

Keywords: maximum; likelihood; estimation; convexity; exponential; families (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(87)90078-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:6:y:1987:i:2:p:83-85

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:stapro:v:6:y:1987:i:2:p:83-85